Alert archive / Nevada / Winter Storm Warnings in 2009

Winter Storm Warning 1, NWS Las Vegas, NV

January 25, 2009Esmeralda County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this winter storm warning at Jan 25, 2009, 3:23 AM PST for Esmeralda County, Lincoln County, Nye County, Nevada. It took effect at Jan 25, 2009, 1:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2009, 3:23 AM PST (11:23 UTC)
In effect from
Jan 25, 2009, 1:00 PM PST
Expired
Jan 25, 2009, 9:10 PM PST
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2009-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2009-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KVEF 251123
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
323 AM PST SUN JAN 25 2009

.A STORM SYSTEM DROPPING SLOWLY SOUTH INTO NEVADA WILL BRING A
BAND OF HEAVY SNOW TO LINCOLN COUNTY AND CENTRAL NYE COUNTY THIS
AFTERNOON THROUGH MONDAY AFTERNOON. THE SNOW COULD EXTEND AS FAR
WEST AS ESMERALDA COUNTY.

NVZ014-015-252100-
/O.UPG.KVEF.WS.A.0001.090126T0200Z-090127T0200Z/
/O.NEW.KVEF.WS.W.0001.090125T2100Z-090127T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL
323 AM PST SUN JAN 25 2009

...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM PST MONDAY FOR LINCOLN...CENTRAL NYE AND
ESMERALDA COUNTIES. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

A DEVELOPING STORM SYSTEM IS EXPECTED TO BRING HEAVY SNOW TO
SOUTH CENTRAL NEVADA SUNDAY AFTERNOON THROUGH MUCH OF MONDAY. THE
MOST LIKELY LOCATIONS FOR HEAVY SNOW WILL BE LINCOLN AND CENTRAL
NYE COUNTIES...BUT HEAVY SNOW COULD AFFECT AREAS AS FAR WEST AS
GOLDFIELD. TOTALS OF SIX TO 12 INCHES ARE POSSIBLE IN MUCH OF THE
AREA...WITH 12 TO 24 INCHES POSSIBLE IN THE MOUNTAINS OF NORTHERN
LINCOLN COUNTY.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  ONLY TRAVEL IN AN EMERGENCY
SINCE SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$
2 follow-up statements
000 
WWUS45 KVEF 252118
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
118 PM PST SUN JAN 25 2009

.A STORM SYSTEM DROPPING SLOWLY SOUTH INTO NEVADA WILL BRING A
BAND OF HEAVY SNOW TO LINCOLN COUNTY AND CENTRAL NYE COUNTY THIS
AFTERNOON THROUGH MONDAY AFTERNOON. THE SNOW COULD EXTEND AS FAR
WEST AS ESMERALDA COUNTY.

NVZ014-015-260600-
/O.CON.KVEF.WS.W.0001.000000T0000Z-090127T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL
118 PM PST SUN JAN 25 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FOR
ESMERALDA...CENTRAL NYE...AND LINCOLN COUNTIES UNTIL 6 PM PST
MONDAY.

SNOW SHOWERS AND A FEW THUNDERSTORMS WERE OCCURRING OVER THE
WARNING AREA THIS AFTERNOON...BUT NO AMOUNTS HAD BEEN REPORTED AS
OF 1 PM. THE MOST LIKELY LOCATIONS FOR HEAVY SNOW WILL BE LINCOLN
AND CENTRAL NYE COUNTIES...BUT HEAVY SNOW COULD AFFECT AREAS AS
FAR WEST AS ESMERALDA COUNTY. TOTALS OF SIX TO 12 INCHES ARE
POSSIBLE IN MUCH OF THE AREA...WITH 12 TO 24 INCHES POSSIBLE IN
THE MOUNTAINS OF NORTHERN LINCOLN COUNTY. HIGHWAY 93 WILL BE
IMPACTED BY HEAVY SNOW...ESPECIALLY NORTH OF CALIENTE. LOCALLY
HEAVY SNOW COULD ALSO FALL ON HIGHWAY 95 BETWEEN BEATTY AND
GOLDFIELD.

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. ONLY TRAVEL IN AN EMERGENCY
SINCE SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

$$

MORGAN
000 
WWUS45 KVEF 260510
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
910 PM PST SUN JAN 25 2009

.A COLD LOW PRESSURE SYSTEM DROPPING INTO SOUTHERN NEVADA WILL
REMAIN OVER THE REGION THOUGH MONDAY THEN LIFT TO THE NORTHEAST
MONDAY NIGHT. THE STORM WILL HAVE LIMITED MOISTURE BUT IS EXPECTED
TO PRODUCE NUMEROUS SNOW SHOWERS OVER THE HIGHER TERRAIN OF
SOUTHEAST NEVADA THROUGH MONDAY AFTERNOON.

NVZ015-261300-
/O.CAN.KVEF.WS.W.0001.000000T0000Z-090127T0200Z/
/O.NEW.KVEF.WW.Y.0001.090126T0510Z-090127T0200Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
910 PM PST SUN JAN 25 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM PST MONDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW FOR LINCOLN COUNTY...WHICH IS IN
EFFECT UNTIL 6 PM PST MONDAY. THE WINTER STORM WARNING HAS BEEN
CANCELLED.

THE THREAT FOR HEAVY SNOW HAS DIMINISHED ACROSS LINCOLN COUNTY.
HOWEVER...NUMEROUS SNOW SHOWERS ARE STILL EXPECTED THE REST OF
TONIGHT. SNOW SHOWERS WILL GRADUALLY DECREASE IN COVERAGE FROM
MID MORNING THROUGH MONDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS OF
3 TO 6 INCHES ARE NOW EXPECTED AND GENERALLY AT ELEVATIONS ABOVE
4500 FEET.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NVZ014-260615-
/O.CAN.KVEF.WS.W.0001.000000T0000Z-090127T0200Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
910 PM PST SUN JAN 25 2009

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE
WINTER STORM WARNING FOR CENTRAL NYE COUNTY.

THE THREAT OF HEAVY SNOW HAS DIMINISHED ACROSS CENTRAL NYE COUNTY
AND SIGNIFICANT ACCUMULATIONS ARE NO LONGER EXPECTED. NUMEROUS
LIGHT SNOW SHOWERS WILL STILL OCCUR OVER ESMERALDA AND CENTRAL NYE
COUNTIES THE REST OF TONIGHT THROUGH MONDAY...BUT ACCUMULATIONS
ARE NOW EXPECTED TO GENERALLY BE 2 INCHES OR LESS.

$$

NVZ018-019-261300-
/O.NEW.KVEF.WW.Y.0001.090126T0510Z-090127T0200Z/
SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON
910 PM PST SUN JAN 25 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW FOR THE SPRING MOUNTAINS AND
SHEEP RANGE...WHICH IS IN EFFECT UNTIL 6 PM PST MONDAY.

NUMEROUS SNOW SHOWERS WILL PERSIST OVER THE SPRING MOUNTAINS AND
SHEEP RANGE OF SOUTHERN NEVADA THE REST OF TONIGHT AND MONDAY.
TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED AT
ELEVATIONS ABOVE 4500 FEET BEFORE THE SNOW SHOWERS TAPER OFF
MONDAY EVENING.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

ADAIR

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 24, 9:08 PM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Jan 24, 9:08 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
908 PM PST SAT JAN 24 2009

.SYNOPSIS...A DEVELOPING STORM SYSTEM WILL BRING LOCALLY HEAVY SNOW
TO THE SOUTHERN GREAT BASIN SUNDAY AND MONDAY...WHILE THE MOJAVE
DESERT SEES BREEZY CONDITIONS AND A SLIGHT CHANCE OF RAIN. THE
CHANCES FOR RAIN AND SNOW WILL END AS THE STORM MOVES AWAY TO THE
EAST TUESDAY...AND GENERALLY DRY WEATHER IS EXPECTED WEDNESDAY
THROUGH SATURDAY. TEMPERATURES WILL RISE ABOVE NORMAL BY THE END OF
THE WEEK.
&&

.UPDATE...RECENT OBSERVATIONS AND THE 00Z RUNS OF THE NAM AND GFS
SUPPORT THE GOING OVERALL FORECAST TRENDS. THE LOW PRESSURE SYSTEM
CURRENTLY OVER NORTHERN CALIFORNIA WILL MOVE SOUTHEAST AND SETTLE
OVER THE SOUTHERN GREAT BASIN BY SUNDAY EVENING AHEAD OF THE BROAD
COLD TROUGH DROPPING DOWN THROUGH WESTERN CANADA. NO UPDATE PLANNED
FOR THE FIRST TWO FORECAST PERIODS THIS EVENING.

THE SYSTEM IS STILL FORECAST TO REMAIN INLAND AND BE FAIRLY
PROGRESSIVE. THE GFS CONTINUES TO SHOW THE CORE OF THE STORM QUICKLY
PULLING EAST INTO THE SOUTHERN ROCKIES TUESDAY MORNING LEAVING DRY
NORTHERLY FLOW OVER SOUTHERN NEVADA AND SURROUNDING AREAS.
&&

.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS SHOULD REMAIN AROUND
8-10 KTS MUCH OF THE NIGHT AND EARLY SUNDAY MORNING IN RESPONSE TO
AN INCOMING LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA. SOUTHWEST
WINDS WILL LIKELY INCREASE AFTER 18Z AND SPEEDS OF 18G26KT APPEAR
TO BE A GOOD BET FOR LATE SUNDAY MORNING THROUGH THE AFTERNOON. LATE
IN THE TAF (00Z) PERIOD MID LEVEL CLOUDS WILL INCREASE ACROSS THE
AREA IN ADVANCE OF THE NEXT STORM SYSTEM BUT NO CEILINGS ARE
EXPECTED OR IF THEY DO ARE NOT EXPECTED TO HAVE AN IMPACT ON KLAS
CONFIGURATION. LATE SUNDAY NIGHT AND INTO MONDAY WILL SEE LOWER CIGS
AND A CHANCE FOR RAIN IN THE VALLEY AND SNOW IN AND NEAR BY
MOUNTAINS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY SOUTHWEST WINDS WILL OCCUR LATE SUNDAY MORNING
THROUGH SUNDAY EVENING. THE NEXT STORM SYSTEM APPROACHES THE AREA
LATE SUNDAY NIGHT. EXPECT LOW CIGS AND VSBY WITH SNOW LATE SUNDAY
NIGHT IN NORTHERN LINCOLN COUNTY AND IN CENTRAL NYE COUNTY.
&&

.PREV DISCUSSION.../311 PM PST SAT JAN 24 2009/

.SHORT TERM...SATELLITE SHOWS SCATTERED TO LOCALLY BROKEN CLOUDS
OVER MUCH OF OUR CWFA. AREA RADARS WERE SHOWING FEW ECHOES...BUT
SEVERAL STATIONS WERE REPORTING LIGHT PRECIP...ESPECIALLY IN LINCOLN
AND MOHAVE COUNTIES. SATELLITE SUGGESTS THAT THE CLOUDS ARE QUITE
SHALLOW...SO THE RADAR BEAMS WERE OVERSHOOTING MOST OF THEM...THUS
THE PRECIP WITHOUT RADAR ECHOES. SURFACE OBS ALSO SHOWED THAT
DEWPOINTS HAD DROPPED AS MUCH AS 10 DEGREES SINCE THIS MORNING...SO
DO NOT EXPECT A REPEAT OF THE PATCHY DENSE FOG WE SAW THIS MORNING.
THE NEXT FEATURE OF CONCERN WILL BE THE JET STREAK WHICH IS SEEN ON
WATER VAPOR OVER THE GULF OF ALASKA CRESTING THE EASTERN PACIFIC
RIDGE. AS THIS FEATURE DIVES SOUTH OFF THE WEST COAST SUNDAY...IT
WILL COMBINE WITH THE SHORTWAVE TROUGH SEEN OVER NORTHERN BRITISH
COLUMBIA AND ALBERTA TO CARVE OUT A DEEP TROUGH OVER THE WESTERN
STATES. WITHIN THIS DEEP TROUGH...A NICE BAND OF DEFORMATION AND
FRONTOGENESIS SETS UP NEAR THE NORTHERN BORDER OF OUR CWFA SUNDAY
NIGHT THROUGH MONDAY. THIS WILL LIKELY RESULT IN A BAND OF HEAVY
SNOW...AND AFTER COORDINATION WITH WFO LKN...HAVE ISSUED A WINTER
STORM WATCH FOR ESMERALDA...CENTRAL NYE...AND LINCOLN COUNTIES. SNOW
LEVELS WILL START OUT AROUND 5000-5500 FEET SUNDAY EVENING...AND
WILL FALL TO AROUND 4000 FEET BY MONDAY AFTERNOON. IT APPEARS THAT
THE GREATEST THREAT FOR HEAVY SNOW WILL REMAIN EAST OF HIGHWAY
95...BUT CANNOT BE CERTAIN THE HIGHWAY WILL NOT BE AFFECTED. HIGHWAY
93...ESPECIALLY FROM CALIENTE NORTH...IS LIKELY TO SEE SIGNIFICANT
SNOW. THE MODELS HAVE STRONGLY TRENDED TOWARD THE MAIN TROUGH AXIS
BEING MORE PROGRESSIVE THAN EXPECTED EARLIER...AND HAVE TRENDED POPS
DOWN TUESDAY AS THE TROUGH AXIS IS EXPECTED TO BE WORKING ITS WAY
TOWARD THE SOUTHEAST CORNER OF OUR CWFA BY THAT TIME.

.LONG TERM...GREATER CLARITY COMES TO THE EXTENDED...WEDNESDAY
THROUGH SATURDAY...AS MODELS SETTLE DOWN AND MERGE TOWARDS SOMETHING
APPROACHING A CONSENSUS. IT APPEARERS THE NEXT STORM THAT IS HANDLED
BY THE SHORT TERM FORECAST/FORECASTER WILL BE MORE PROGRESSIVE AND
BE MOSTLY THROUGH THE CWA BY WEDNESDAY LEAVING THE AREA IN DRYING
NORTHWEST FLOW. THERE WILL STILL BE SOME RESIDUAL MOISTURE IN OUR
EASTERN ZONES FOR SOME LINGERING SHOWERS IN MOHAVE COUNTY WEDNESDAY.
AFTER THAT MUCH DRYER CONDITIONS WILL PREVAIL AND SLIGHT WARMING BY
WEEKS END AS RIDGING EDGES IN FROM THE WEST.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FOR ZONES 14 AND 15 SUNDAY EVENING THROUGH
     MONDAY AFTERNOON.
AZ...NONE.
CA...NONE.
&&

MORGAN/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jan 24, 2:36 PM PST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
236 PM PST SAT JAN 24 2009

NVZ014-015-250800-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
236 PM PST SAT JAN 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A DEVELOPING STORM SYSTEM WILL BRING A BAND OF HEAVY SNOW TO THE
AREA SUNDAY EVENING THROUGH MONDAY AFTERNOON. A WINTER STORM WATCH
IS IN EFFECT. QUIET WEATHER IS EXPECTED TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT MAY BE
NEEDED SUNDAY EVENING AND MONDAY. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING
PROCEDURES.

AZZ001>003-036-CAZ519>527-NVZ016>022-250800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
236 PM PST SAT JAN 24 2009 /336 PM MST SAT JAN 24 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL BRING CHANCES FOR VALLEY RAIN AND MOUNTAIN
SNOW SUNDAY AND MONDAY. PRECIPITATION CHANCES WILL DECREASE FROM
NORTHWEST TO SOUTHEAST MONDAY NIGHT AND TUESDAY...AND QUIET
WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD
OPERATING PROCEDURES.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 7:16 AM PSTWind AdvisoryVEFClark, Nye12 hr

Nearby

Winter Storm Warnings in Nevada, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.